MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ® II BTB WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE ® II BTB WITH DEPLOYING SUTURE; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a distributor reported via email that three tightrope devices, ar-1588rt-2j tightrope ii rt and two ar-1588btb-2j tightrope ii btb, were involved in issues during a hamstring lca reconstruction procedure on (b)(6) 2025.An ar-1588rt-2j tightrope ii rt (lot 15412617) and an ar-1588btb-2j tightrope ii btb (lot 15446881) experienced knotless mechanism failure during graft insertion into a 4 mm femoral tunnel, preventing completion of the primary function despite following the recommended technique and without excessive force.The third device, ar-1588btb-2j tightrope ii btb (lot 15462879), experienced a suture jam in the knotless mechanism during conversion step 3 of the btb tightrope technique.The straight limb suture (2) became stuck, preventing system conversion.Additional information was received on 12/01/2025: for the ar-1588rt-2j tightrope ii rt (lot 15412617) and the ar-1588btb-2j tightrope ii btb (lot 15446881), the failure occurred after the button was flipped while pulling the white sutures to bring the graft into the tunnel.The final tension has not yet been achieved.For the third device, ar-1588btb-2j tightrope ii btb (lot 15462879), the straight limb suture was found to be frayed when it became jammed (see attached photos).The case was completed using ar-1588tb-4 tightrope abs.A button was used over the femoral cortex, and the surgeon made knots because there was no more btb onsite.The case was delayed 30 to 45 minutes.It is unknown where additional anesthesia was administered.All detached fragments were accounted for.A 4mm drill pin and an 8mm pilot head reamer for the femur, as well as a 2.4 mm drill pin and an 8mm cannulated drill for the tibia, were used to prepare the bone socket for implantation.The bone quality was normal.No adverse effects were reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of a torn ar-1588rt-2j batch 15446881.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as increased friction on the white pull sutures or jamming of the knotless mechanism.

Brand Name
TIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23777592
Report Number1220246-2025-05585
Device Sequence Number15973445
Product Code MBI
UDI-Device Identifier00888867319660
UDI-Public(01)00888867319660(11)250605(17)300531(10)15446881
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ® II BTB WITH DEPLOYING SUTURE
Device Catalogue NumberAR-1588BTB-2J
Device Lot Number15446881
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown